Numéro
J. Phys. I France
Volume 2, Numéro 10, October 1992
Page(s) 1889 - 1897
DOI https://doi.org/10.1051/jp1:1992252
DOI: 10.1051/jp1:1992252
J. Phys. I France 2 (1992) 1889-1897

Simple representation of the eigenstates of the $U\to \infty$ one dimensional Hubbard model

Ricardo G. Dias and J. M. B. Lopes dos Santos

Laboratório e Centro de Física da Universidade do Porto, Praça Gomes Teixeira, 4000 Porto, Portugal


(Received 21 April 1992, accepted 15 June 1992)

Abstract
We have constructed an exact map of the $U\to \infty$ one dimensional Hubbard Hamiltonian onto a system of free fermions related to the charge degrees of freedom (holons). The spin configuration only influences the energy in so far as the fermions move in a loop which is threaded by a fictitious magnetic flux proportional to the spin configuration's total momentum. A rather simple and physically appealing interpretation of some of the features of the Bethe Ansatz solution is possible in this representation. We illustrated its use with a calculation of the t/U corrections to the energy.



© Les Editions de Physique 1992

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.